I was taking Celexa 40mg, Compazine 10mg, Tegretol 100mg a day for severe panic, anxiety and Bi-polar disorder, stopped all med's due to side effects one, of Tegretol and unable to be re-prescribed Compazine for severe nausea and vomiting... The physician that originally put me on Compazine which was working quite well is so far away and unable to see him on regular basis... what two medications that may be new would work for these symptoms and more readily available by an M.D...
I'm not sure why your Dr wouldnt be able to get compazine, or I should say prochlorperazine which is the generic, as I think that the brand name Compazine isnt available in the States anymore. Prochlorperazine works just as good as the brand name Compazine in my opinion. There is also Zofran (ondansetron hydrochloride)for nausea and vomiting. It is an excellent drug for this and it is newer. It comes in a liquid for oral use and also disintegrating tablets to use without needing water to swallow. As far as tegretol, have you tried Neurontin or depakote?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out that there is a high risk of interaction with one of my medications and the Celexa?
Posted 15 Feb 2012 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 9 Nov 2013 • 5 answers
Posted 17 Aug 2014 • 3 answers
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Posted 16 Nov 2017 • 1 answer